# SDR SWAA2021070206309

- Difficulty date: July 22, 2020
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 47,810 hours, 28,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANSITION ANGLE HAS CORROSION ON AROUND NUT PLATE HOLES FROM STA 767 TO STA 787. / REMOVED CORROSION ON AFT CARGO RH TRANSITION ANGLE AROUND NUT PLATE HOLES FROM STA 767 TO STA 794. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A. REMOVED AND REPLACED AFT CARGO RH TRANSITION FROM STA 767 TO STA 794 P/N #146A8127U12 PER SRM 51-40-02.
